Publication

Back to overview

Extremes of -locally stationary Gaussian random fields

Type of publication Peer-reviewed
Publikationsform Original article (peer-reviewed)
Publication date 2016
Author Hashorva E., Ji L.,
Project Extremes of Gaussian Processes and Related Random Fields
Show all

Original article (peer-reviewed)

Journal Transactions of American Mathematica Soc.
Volume (Issue) 368(1)
Page(s) 1 - 26
Title of proceedings Transactions of American Mathematica Soc.
DOI http://dx.doi.org/10.1090/tran/6769

-